# SDR FDEA202112223120

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Strap
- Part number: LJ71842
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG I/B T/R FWD CROSSBRACE SUPPORT BRACKET IS CRACKED  REMOVED AND REPLACED BRACKET PER B757 AMM 78-30-20-8
